# SDR 95UAL737064

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9018U
- Make and model: Boeing 737222
- Aircraft serial: 19056
- Engine: Pwa JT8D7B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Connector
- Part number: FZH6DE145
- Condition: Unmodified
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

NUMBER ONE ENGINE SLOW TO SPOOL UP, ABORTED TAKEOFF.  THE BACKSCHELL OF THE FILTER BYPASS SWITCH CONNECTOR WAS INTERFERING WITH THE THROTTLE LEVER ARM.  MODIFIED FILTER BYPASS SWITCH CONNECTOR PER COA 9-9198.  CHECKS OK.
